# SDR IPXA2025011255732

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,880 hours, 20,262 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: BACR13CE4
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE MD CGO MID LP B REPLACED SMOKE DETECTOR 6B1 AND 6B2 SEPERATLY AFTER EACH OTHER IAW AMM 26-14-01/401 REV. 112; NO HELP. TEST ALWAYS PASS, BUT STS MSG ALWAYS BACK ACTIVE AFTER A FEW SECONDS.   ALL SMOKE DETECTORS ARE INSTALLED BACK IN THERE ORIGINAL POSITION. RESETED C/B ZONE 1-8 LOOP B IAW AMM 20-60-01 REV. 112; FOUND STS MSG CLEARED AND NO ACTIVE STS AFTER FIRE OVHT TEST.  SUSPECT AFTER T/S IAW FIM REF 26-16 TASK 866; R5161 FAULTY; REPLACED RELAY R5161 IAW SWPM 20-81; FOUND STS MSG CLEARED AND NO ACTIVE STS AFTER FIRE OVHT TEST. SYS SATIS.
